Getting overly emotional because of the pill?

I've started taking the pill recently, I've taken them for a little over a week and since then i'm feeling so weird. I get worked up on everything, I feel like i'm being a huge pain in the ass to my boyfriend with all my negativity. And I feel like I can burst into tears at any moment, in fact I'm crying right now and I have no idea why... I feel like im depressed again even though my life has been better lately than it has been for years...

I was very scared for side affects from taking the pill so the doctor already gave me the lightest possible but still I feel like an emotional wreck.

Has anyone else gone through this? And does it stop after a while, like when your body gets used to the extra hormones? Or will this last for as long as i'm on the pill?


0|0
1|0

What Guys Said 0

No guys shared opinions.

What Girls Said 1

  • Hey! The pill is terrifying when you first start taking it; it can take 6 months to settle down.
    What's causing your emotional upset is the oestrogen in the pill. As your body adjusts, your emotions will likely settle down.
    If they don't, or your simply to upset to cope, ask your doctor to try you on a progesterone only BC method. This can be a mini-pill, or an implant. I have the implant, and it's great. They last for 3 years, and can make your periods very light or non-existent!

    0|0
    0|0
Loading...